Advertisement

Israel Journal of Mathematics

, Volume 142, Issue 1, pp 345–366 | Cite as

A family of nonisomorphic Markov random fields

  • Christopher Hoffman
Article
  • 41 Downloads

Abstract

It was recently shown that there exists a family of ℤ2 Markov random fields which areK but are not isomorphic to Bernoulli shifts [4]. In this paper we show that most distinct members of this family are not isomorphic. This implies that there is a two parameter family of ℤ2 Markov random fields of the same entropy, no two of which are isomorphic.

Keywords

Average Speed Relative Entropy Ergodic Theorem Markov Random Field Exclusion Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. P. Conze,Entropie d’un groupe abélian de transformations, Zeitschrift für Wasrscheinlichkeitstheorie und Verwandte Gebeite25 (1972), 11–30.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    N. Friedman and D. Ornstein,On isomorphism of weak Bernoulli transformations, Advances in Mathematics5 (1970), 365–394.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    P. Halmos,Lectures on Ergodic Theory, Chelsea Publishing Co., New York, 1956.MATHGoogle Scholar
  4. [4]
    C. Hoffman,A Markov random field which is K but not Bernoulli, Israel Journal of Mathematics112 (1999), 249–269.MATHMathSciNetGoogle Scholar
  5. [5]
    F. Ledrappier,Un champ markovien peut être d’entropie nulle et mélangeant, Comptes Rendus de l’Académie des Sciences, Paris, Série A-B287 (1978), A561-A563.MathSciNetGoogle Scholar
  6. [6]
    D. Ornstein and P. Shields,An uncountable family of K-automorphisms, Advances in Mathematics10 (1973), 63–88.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    D. Ornstein and B. Weiss,Entropy and isomorphism theorems for actions of amenable groups, Journal d’Analyse Mathématique48 (1987), 1–141.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    J. P. Thouvenot,Quelques propriétés des systèmes dynamiques qui se décomposent en un produit de deux systèmes dont l’un est un schéma de Bernoulli Israel Journal of Mathematics21 (1975), 177–207.MATHCrossRefMathSciNetGoogle Scholar
  9. [8]
    H. Yaguchi,Stationary measures for an exclusion process on one-dimensional lattices with infinitely many hopping sites, Hiroshima Mathematical Journal16 (1986), 449–475.MATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations